Publication
Title
The tax treatment of company cars, commuting and optimal congestion taxes
Author
Abstract
Language
English
Source (journal)
Transportation research: part B: methodological. - Oxford
Publication
Oxford : 2011
ISSN
0191-2615
Volume/pages
45:10(2011), p. 1527-1544
ISI
000297900000002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.03.2012
Last edited 22.01.2018
To cite this reference